Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Ring dark and antidark solitons in nonlocal media

Not Accessible

Your library or personal account may give you access

Abstract

Ring dark and antidark solitons in nonlocal media are found. These structures have, respectively, the form of annular dips or humps on top of a stable CW background, and exist in a weak or strong nonlocality regime, defined by the sign of a characteristic parameter. It is demonstrated analytically that these solitons satisfy an effective cylindrical Kadomtsev–Petviashvili (aka Johnson’s) equation and, as such, can be written explicitly in closed form. Numerical simulations show that they propagate undistorted and undergo quasi-elastic collisions, attesting to their stability properties.

© 2016 Optical Society of America

Full Article  |  PDF Article
More Like This
Observation of surface dark solitons in nonlocal nonlinear media

XingHui Gao, Jing Wang, Luohong Zhou, ZhenJun Yang, Xuekai Ma, Daquan Lu, Qi Guo, and Wei Hu
Opt. Lett. 39(13) 3760-3763 (2014)

Temporal dark polariton solitons

Yaroslav V. Kartashov and Dmitry V. Skryabin
Opt. Lett. 41(8) 1760-1763 (2016)

Oblique interaction of spatial dark-soliton stripes in nonlocal media

Robert Fischer, Dragomir N. Neshev, Wieslaw Krolikowski, Yuri S. Kivshar, David Iturbe-Castillo, Sabino Chavez-Cerda, Mario R. Meneghetti, Dilson P. Caetano, and Jandir M. Hickman
Opt. Lett. 31(20) 3010-3012 (2006)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (3)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (16)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved